4 doctors weighed in:

Is getting hives from nsaids the same as having samters triad? is one more serious than the other? are skin-only reactions likely to stay that way?

4 doctors weighed in
Dr. Howard Feinberg
Internal Medicine - Rheumatology
3 doctors agree

In brief: No

Santeros triad is related to aspirin, asthma and nasal polyps.
A rash with NSAID's is a sign of an allergic reaction. It could become worse and even life threatening. You should not continue to take a mecication which is causing a rash unless your doctor specifically tells you it is not an allergy and OK to take.

In brief: No

Santeros triad is related to aspirin, asthma and nasal polyps.
A rash with NSAID's is a sign of an allergic reaction. It could become worse and even life threatening. You should not continue to take a mecication which is causing a rash unless your doctor specifically tells you it is not an allergy and OK to take.
Dr. Howard Feinberg
Dr. Howard Feinberg
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors